# SDR SIMA2020010227007

- Difficulty date: December 27, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,843 hours, 32,527 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 14566121003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND THE LH WING RIB 21 CRACKED INSIDE 551CB-C/A-PERFORMED PERMANENT REPAIR ON LH WING RIB 21 IAW EMB 145 SRM 57-20-07-RE ITEM 4.(REPAIR MATERIALS: FILLER-2024T3,  0.040, DOUBLER; 7475 T761,  0.050, SHIM; 2024T3,  0.032)
